# SDR RAAA97B2008

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 1044-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT CARGO COMPARTMENT FLOOR SUPPORT RBL 24 Z-ANGLE HOLED AT BS 1130 AND CORROSION BLENDOUT BEYOND LIMITS AT BS 1050.  REPLACED Z-ANGLE FROM BS 1044 TO 1140 PER SRM 51-40-4 FIG 1, SHEET 5.
